# SDR UIEA2018040400552

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L CORE COWL HOLD OPEN ROD FWD SUPPORT BRACKET WORN.    REMOVED THE BRACKET IAW SRM 51-40-02, REV 105.   INSTALLED A NEW BRACKET IAW SRM 51-40-02, REV 105.  AND CMM 71-13-23, FIGURE 2, REV 040.  CHECKED NORMAL.
